# SDR YENA2023041300385

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE OVERHANG AREA BTW RIB 15 AND RIB 16 ON RH WING; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00037 ) REF AEM NR 2023-68586 FOR ALL WORK ACCOMPLISHED, REPAIR MULTI-SITE CORROSION SPOTS FOUND ON T/E OVERHANG TOPSKIN PNL 2 ON RH WING BTW GEAR RIB5 AND RIB 18 IAW EA# 57-0070-23, REV 0 ( COVER &PT#1) AND AB, RDAF # 81174520/003/2023 #A & EC # A23-245-01.
